# SDR ASAA1058365

- Difficulty date: October 12, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 11,810 hours, 3,358 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 11,810 hours, 3,358 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472040 CHIP DETECTOR INSPECTION FOUND REAR SUM MCD TO HAVE MAGNETIC PARTICLES.  NR 2 ENG .163 INCH.  UNABLE TO IDENTIFY MAGNETIC PARTICLES WITH THE LARGEST PARTICLE MEASURING .163 INCH.  UNSATISFACTORY CONDITION PER AMM 79-00-00-200-804-F00 STEP F(8) (C). FLUSHED NR 2 ENG OIL SYS IAW MM 12-13-11-100-801.  NO DEBRIS AFTER FIRST OIL DRAIN AND REFILL. ENG RUN NO LEAKS NOTED. PERFORMED 1ST INTERVAL INSPECTION OF NR 2 ENG .  NO PARTICLES OR DEBRIS FOUND.
